Advertisement

Mathematical Notes

, Volume 104, Issue 5–6, pp 930–932 | Cite as

On the Absence of Global Solutions of a Class of Higher-Order Evolution Inequalities

  • A. A. Kon’kovEmail author
  • A. E. Shishkov
Short Communications
  • 4 Downloads

Keywords

higher-order evolution inequalities solution blow-up 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. L. Gladkov, Mat. Zametki 60 (3), 356 (1996) [Math. Notes 60 (3), 264 (1996)].MathSciNetCrossRefGoogle Scholar
  2. 2.
    A. A. Kon’kov, Proc. Roy. Soc. Edinburgh Sec. A 136 (No. 2), 365 (2006).MathSciNetCrossRefGoogle Scholar
  3. 3.
    H. Fujita, J. Fac. Sci.Univ. TokyoSec. I 13, 109 (1966).Google Scholar
  4. 4.
    A. Shishkov and L. Veron, Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 18 (1), 59 (2007).MathSciNetCrossRefGoogle Scholar
  5. 5.
    V. A. Galaktionov, Yu. V. Egorov, V. A. Kondrat’ev, and S. I. Pokhozhaev, Mat. Zametki 67 (1), 150 (2000) [Math. Notes 67 (1), 119 (2000)].MathSciNetCrossRefGoogle Scholar
  6. 6.
    V. A. Galaktionov, E. L. Mitidieri, and S. I. Pohozaev, Blow-Up for Higher-Order Parabolic, Hyperbolic, Dispersion and Schrödinger Equations (CRC Press, Boca Raton, FL, 2015).zbMATHGoogle Scholar
  7. 7.
    É. Mitidieri and S. I. Pokhozhaev, in Trudy Mat. Inst. Steklov (Nauka, MAIK “Nauka/Interperiodika”, Moscow, 2001), Vol. 234, pp. 3–383 [Proc. Steklov Inst.Math. 234, 1–362 (2001)].Google Scholar
  8. 8.
    K. Hayakawa, Proc. Japan Acad. 49, 503 (1973).MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.LomonosovMoscow State UniversityMoscowRussia
  2. 2.RUDN UniversityMoscowRussia
  3. 3.Institute for Applied Mathematics and Mechanics of the National Academy of Sciences of UkraineSlavyanskUkraine

Personalised recommendations